JournalsjemsVol. 24, No. 9pp. 3333–3378

Wild solutions of the Navier–Stokes equations whose singular sets in time have Hausdorff dimension strictly less than 1

  • Tristan Buckmaster

    Princeton University, USA
  • Maria Colombo

    École polytechnique fédérale de Lausanne, Switzerland
  • Vlad Vicol

    New York University, USA
Wild solutions of the Navier–Stokes equations whose singular sets in time have Hausdorff dimension strictly less than 1 cover
Download PDF

This article is published open access under our Subscribe to Open model.

Abstract

We prove non-uniqueness for a class of weak solutions to the Navier–Stokes equations which have bounded kinetic energy, integrable vorticity, and are smooth outside a fractal set of singular times with Hausdorff dimension strictly less than 1.

Cite this article

Tristan Buckmaster, Maria Colombo, Vlad Vicol, Wild solutions of the Navier–Stokes equations whose singular sets in time have Hausdorff dimension strictly less than 1. J. Eur. Math. Soc. 24 (2022), no. 9, pp. 3333–3378

DOI 10.4171/JEMS/1162